American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18D20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Julia E. Bergner. Complete Segal spaces arising from simplicial categories. Trans. Amer. Math. Soc. 361 (2009) 525-546. MR 2439415.
Abstract, references, and article information   
View Article: PDF

[2] Julia E. Bergner. A model category structure on the category of simplicial categories. Trans. Amer. Math. Soc. 359 (2007) 2043-2058. MR 2276611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jean-Marc Cordier and Timothy Porter. Homotopy coherent category theory. Trans. Amer. Math. Soc. 349 (1997) 1-54. MR 1376543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Miguel L. Laplaza. Coherence in nonmonoidal closed categories . Trans. Amer. Math. Soc. 230 (1977) 293-311. MR 0444740.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1